# SDR RRXA97250

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5644011501
- Condition: Corrosion
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LT WHEEL WELL UPPER PRESSURE WEB ATTACH ANGLE CORRODED FS 857 BL 41 TO 46 LT.  *S/D*  REMOVED ATTACHMENT ANGLE, REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC-8 SRM 53-2-5 FIGURE 16 SHEET 2.  TREATED AREA IAW DC-8 SRM 51-1-8.
